# SDR CIEA200900003

- Difficulty date: January 4, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N717EB
- Make and model: Lear 55LEAR
- Aircraft serial: 55016
- Aircraft time: 9,968 hours, 7,123 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 541834126
- Part serial: 2517997
- Condition: Out Of Limits
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT OVER HEAT ANNUNCIATOR ILLUMINATED IN CRUISE FLIGHT TWICE.  BOTH TEMP KNOBS WERE FULL COLD AND IN MANUAL PRIOR TO THE INDICATION, BUT THEY WERE ONLY IN THAT POSITION FOR A MINUTE OR 2 PRIOR TO OVERHEATING.  FLEW FOR ANOTHER 2 HOURS WITHOUT ANY PROBLEMS.  THE CREW HEAT SIDE IS SUSPECTED. TROUBLESHOT ACFT TEMP CONTROL SYS IAW MM CHAPTER 21-60-00, PAGES 101 THRU 203. FOUND DEFECTIVE CLIMATE CONTROL BOX ASSY. REMOVED AND REPLACED DEFECTIVE CLIMATE CONTROL BOX ASSY,  AS REQUIRED WITH REPAIRED CLIMATE CONTROL BOX ASSY. PERFORMED ENGINE RUNS AND OPS CHECK OF BOTH CREW AND CABIN TEMPERATURE SELECTOR KNOBS BOTH OPERATE IN AUTO AND MANUAL MODES WITH NO DUCT OVER-TEMP LIGHTS OR FURTHER DEFECTS NOTED.
